Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 7 > A New Hilbert-Type Inequality with the Homogeneous...
< Back to Volume

A New Hilbert-Type Inequality with the Homogeneous Kernel of Degree - 2 and with the Integral

Full Text PDF

Abstract:

By using the weight functions and by means of Hadamard's inequality, we present a new Hilbert-type inequality with the integral in whole plane, a best constant factor and a homogeneous kernel of degree-2.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 7)
Pages:
9-17
DOI:
10.18052/www.scipress.com/BMSA.7.9
Citation:
Z. Zheng et al., "A New Hilbert-Type Inequality with the Homogeneous Kernel of Degree - 2 and with the Integral", Bulletin of Mathematical Sciences and Applications, Vol. 7, pp. 9-17, 2014
Online since:
Feb 2014
Export:
Distribution: